Nebraska, 2016

Tornadoes and Flash Flood in Nebraska, May 9 to 10, 2016

May 9 to 10, 2016 · NWS OAX · 25 events in 8 counties and zones

More to come.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.5 million
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

More to come.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at May 9, 11:11 AM CST, 2 hours 21 minutes earlier.

Area forecast discussion, May 9, 11:11 AM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1211 PM CDT MON MAY 9 2016

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 345 AM CDT MON MAY 9 2016

THE PRIMARY FORECAST CONCERNS WILL BE THE TIMING OF MULTIPLE
ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE SHORT TERM
AND POTENTIAL FOR SEVERE WEATHER TODAY

THE 05Z WSR-88D RADAR MOSAIC SHOWED A LINE OF CONVECTION MOVING INTO
EASTERN NEBRASKA. AT 09Z...THIS INITIAL LINE HAD MOVED WELL INTO
WESTERN IOWA...HOWEVER THUNDERSTORM REDEVELOPMENT OCCURRED TO THE
SOUTHWEST WITH ANOTHER AREA OF SUBSTANTIAL SHOWERS AND
THUNDERSTORMS PUSH THROUGH THE AREA.

THE 00Z OAX SOUNDING HAD 0.97 PWAT AND AN H85 DEWPOINT OF 9.7DEG C.
AND AROUND 200 J/KG OF ML CAPE AND 41KTS OF 0-6KM SHEAR.  THE TOP
SOUNDING WAS A BIT MORE MOIST WITH 1.21 INCHES PWAT WITH 0-6KM SHR
OF 49KTS.  THE H5 PATTERN HAD CLOSED LOW PRESSURE OVER WYOMING
WITH A LOBE OF ENERGY LIFTING NORTH ACROSS NEBRASKA INTO SOUTH
DAKOTA OVERNIGHT. A SECOND AREA OF H5 LOW PRESSURE EXTENDED FROM
THE NORTHWEST TERRITORIES BACK TOWARD BRITISH COLUMBIA. OF NOTE ON
THE H7 MAP WAS THE 40KT JET MAX OVER KANSAS. AT H85...THE 20 DEG C
TEMPS EXTENDED FROM SOUTHWEST KS INTO THE TX PANHANDLE. 8 TO 10
DEG C H85 DEWPOINTS WERE NOSING INTO THE AREA WITH 12-15 DEG C
DEWPOINTS WERE OVER OK/TX WITH 40KT LOW LEVEL WINDS.

THE FIRST ROUND OF STORMS HAVE MOVED ACROSS THE FORECAST AREA. H7
WARM AIR ADVECTION WILL INCREASE THIS MORNING...AS THE 40KTS
WINDS MOVE ACROSS KANSAS. THE STRONGER LIFT WILL BE TO THE NORTH
AND ALSO TO THE EAST OF THE FORECAST AREA 12-18Z...HOWEVER THIS H7
WARM AIR ADVECTION SHOULD PROVIDE SUPPORT FOR SCATTERED
THUNDERSTORMS THIS MORNING. THE 50KT H85 WINDS OVER OK WILL SHIFT
INTO MISSOURI THROUGH 15Z...WITH 30KT WINDS AT H85 FOR SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA...18Z-00Z. THE FORECAST SOUNDINGS
INCREASE THE CAPE TO AROUND 2000 J/KG WITH STORMS BEING ELEVATED
IN THE MORNING. H85 DEWPOINTS INCREASE AND PWATS INCREASE TO OVER
1.25 INCHES. THIS AFTERNOON...THE INSTABILITY VARIES BETWEEN 2-3K
J/KG AND LAPSE RATES STEEPEN. STORMS BECOME SURFACE BASED AND DO
HAVE SOME DECENT WIND PROFILES. WITH THE LOW FREEZING
LEVELS...SOME OF THESE STORMS MAY PRODUCE LARGE HAIL OR DAMAGING
WINDS. WILL MAINTAIN FAIRLY HIGH POPS FOR ON AND OFF SHOWERS AND
THUNDERSTORMS DURING THE DAY.

TONIGHT...MORE SHOWERS AND THUNDERSTORMS DEVELOP WITH UPPER LEVEL
SUPPORT STILL IN THE AREA...HOWEVER THERE IS A BREAK TUESDAY.
THIS IS SHORT-LIVED AS THE NEXT CLOSED LOW TRACKS INTO THE
NORTHERN PLAINS. THIS SYSTEM WILL DRAG A FRONT THROUGH WITH MORE
RAIN. IT APPEARS A BIT MORE VIGOROUS. SHOWERS AND THUNDERSTORMS
SHOULD LINGER INTO WEDNESDAY MORNING.

HIGHS TODAY AND TUESDAY SHOULD BE IN THE 70S WITH COOLER 60S TO
LOWER 70S FOR WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 345 AM CDT MON MAY 9 2016

...BELOW NORMAL TEMPERATURES FOR MUCH OF THE EXTENDED...BUT
DRIER...

NORTHWEST WINDS AND DRY WEATHER IS ON TOP FOR THE START OF THE
EXTENDED AS A TROUGH OF LOW PRESSURE OVER MINNESOTA LIFTS NORTH INTO
ONTARIO CANADA.  FRIDAY...ENERGY ROTATES ON THE BACKSIDE OF THIS
SYSTEM THROUGH THE PLACE WITH A COLD FRONT AND COULD TRIGGER A FEW
SHOWERS.  MUCH COLDER AIR IS PROGGED TO SPILL SOUTHWARD FROM CANADA
WITH H85 TEMPERATURES AROUND ZERO SATURDAY MORNING.  A REINFORCING
COLD FRONT ARRIVES SUNDAY WITH ANOTHER CHANCE OF SHOWERS AND
TEMPERATURES REMAIN BELOW NORMAL SUNDAY AND MONDAY.

&&

.AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z TUESDAY)
ISSUED AT 1207 PM CDT MON MAY 9 2016

WE EXPECT AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE
AREA THIS AFTERNOON AND WILL LIKELY AFFECT ALL 3 TAF SITES AT
VARIOUS TIMES. THE SCT NATURE TO THE TSRA WILL CREATE ISSUES FOR
TIMING...BUT DID INCLUDE A TEMPO GROUP FOR THUNDER IN ALL 3 SITES
BUT TIMING MAY NEED TO BE ADJUSTED. OTHERWISE SCT TO BKN CU IS
EXPECTED THROUGH THE AFTERNOON AND SOME OF THIS MAY BE CLOSE TO
THE MVFR RANGE. PRECIP SHOULD CLEAR THE AREA THIS THIS EVNG WITH
CONDS DRY THE REST OF THE PERIOD. MAY SEE SOME MVFR VISBY TUE MRNG
WITH SOME FOG...BUT CONFIDENCE IS LOW AT THIS TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

SHORT TERM...ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...BOUSTEAD
Hazardous weather outlook, May 9, 10:43 AM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1143 AM CDT MON MAY 9 2016

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-100645-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1143 AM CDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION
TODAY IN ASSOCIATION WITH AN UPPER-LEVEL DISTURBANCE MOVING
THROUGH THE MID MISSOURI VALLEY. CONDITIONS WILL BE FAVORABLE FOR
A FEW STRONG TO SEVERE STORMS WITH LARGE HAIL BEING THE PRIMARY
HAZARD. STRONG WIND GUSTS AND LOCALIZED FLOODING ARE ALSO
POSSIBLE. THIS SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH THIS
EVENING WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND
WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

In the hours before

Special weather statement, May 9, 9:37 AM CST, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1037 AM CDT MON MAY 9 2016

NEZ043-050-091600-
COLFAX NE-BUTLER NE-
1037 AM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLFAX AND CENTRAL
BUTLER COUNTIES UNTIL 1100 AM CDT...

AT 1037 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER DAVID CITY...OR 16 MILES SOUTHEAST OF COLUMBUS...MOVING NORTH AT
20 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DAVID CITY...BELLWOOD...OCTAVIA AND GARRISON.

THIS INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS 419 AND
423.

LAT...LON 4138 9725 4139 9720 4138 9718 4138 9715
      4139 9712 4139 9710 4141 9705 4142 9700
      4143 9698 4146 9693 4115 9709 4116 9722
TIME...MOT...LOC 1537Z 188DEG 18KT 4126 9713

BOUSTEAD
Special weather statement, May 9, 10:08 AM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 AM CDT MON MAY 9 2016

NEZ042-043-091645-
COLFAX NE-PLATTE NE-
1108 AM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX AND EASTERN
PLATTE COUNTIES UNTIL 1145 AM CDT...

AT 1108 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PLATTE CENTER...OR 9 MILES NORTHWEST OF COLUMBUS...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUNCAN...PLATTE CENTER...MONROE...CRESTON...HUMPHREY...TARNOV...
LAKE OCAONEE...COLLEGE VIEW TRAILER PARK...SHELL CREEK ELEMENTARY
SCHOOL...LAKE NORTH BABCOCK CAMPGROUND...CIRCLE H TRAILER PARK AND
CENTRAL COMMUNITY COLLEGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 372 AND 375.
 HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 113 AND 136.

LAT...LON 4174 9753 4174 9725 4163 9725 4139 9739
      4139 9760 4140 9760 4140 9769
TIME...MOT...LOC 1608Z 203DEG 29KT 4151 9750

BOUSTEAD
Local storm report, May 9, 11:16 AM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1216 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     NON-TSTM WND DMG GRETNA                  41.14N 96.24W
05/09/2016                   SARPY              NE   BROADCAST MEDIA

            SOCIAL MEDIA REPORTS OF TREE BRANCHES DOWN IN GRETNA.
            DAMAGE OCCURRED FOLLOWING A LINE OF THUNDERSTORMS LIKELY
            FROM A WAKE LOW PRESSURE.

&&

JB
Special weather statement, May 9, 12:27 PM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
127 PM CDT MON MAY 9 2016

NEZ011-091900-
KNOX NE-
127 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
200 PM CDT...

AT 127 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF MONOWI...OR 23 MILES EAST OF SPENCER...MOVING NORTH
AT 10 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERDEL.

LAT...LON 4287 9828 4288 9826 4285 9822 4284 9819
      4284 9815 4282 9812 4248 9829 4252 9831
      4272 9830 4288 9831
TIME...MOT...LOC 1827Z 182DEG 9KT 4277 9826

BOUSTEAD

The radar

The Omaha radar (KOAX), 51 km away, was scanning. The volume nearest the first event began at 19:35 UTC.

Open the radar archive at this moment

Event by event

21 hail, 3 tornado, 1 flash flood. Local standard time, as filed.

Hail, Burt

When
May 9, 1:32 PM CST
Where
Burt County, 0.52 mi E of Craig
Measured
0.75 in hail
Reported by
Fire Department/Rescue
Coordinates
41.780, -96.360

Hail, Lancaster

When
May 9, 2:47 PM CST
Where
Lancaster County, 1.38 mi WNW of Cheneys
Measured
1 in hail
Reported by
Social Media
Coordinates
40.737, -96.625

Hail, Lancaster

When
May 9, 3:08 PM CST
Where
Lancaster County, 1.26 mi NE of Lincoln
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.813, -96.654

Hail, Lancaster

When
May 9, 3:13 PM CST
Where
Lancaster County, 1.02 mi SW of University Place
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
40.821, -96.635

Hail, Lancaster

When
May 9, 3:16 PM CST
Where
Lancaster County, 0.89 mi ENE of Lincoln
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.804, -96.654

Hail, Lancaster

When
May 9, 3:17 PM CST
Where
Lancaster County, 2.09 mi E of Lincoln
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.800, -96.630

Tornado, Lancaster

When
May 9, 3:25 PM CST to 3:31 PM CST
Where
Lancaster County, 0.71 mi NW of Cheneys to 1.18 mi WNW of Cheneys
Rating
EF1
Path length
0.53 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
40.736, -96.611

This tornado produced mainly tree and shingle damage. One home did sustain some garage damage. The tornado touched down and traveled to the west remaining just south of Highway 2. The tornado was filmed by many residents and storm chasers.

Hail, Lancaster

When
May 9, 3:45 PM CST
Where
Lancaster County, 0.32 mi NNW of Cheneys
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.734, -96.602

Hail, Lancaster

When
May 9, 3:51 PM CST
Where
Lancaster County, 0.49 mi NW of Cheneys
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.735, -96.607

Tornado, Lancaster

When
May 9, 3:53 PM CST to 3:56 PM CST
Where
Lancaster County, 2.6 mi SSE of Cheneys to 2.48 mi SSE of Cheneys
Rating
EF1
Path length
0.19 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
40.695, -96.583

This tornado started just south of Satillo Road between 96th and 110th streets. The tornado destroyed a barn at this location. The tornado generally traveled to the southwest slowly producing minor tree damage before dissipating.

Hail, Lancaster

When
May 9, 3:56 PM CST
Where
Lancaster County, 3.68 mi SE of Walton
Measured
2.75 in hail
Reported by
Social Media
Coordinates
40.770, -96.512

Hail, Lancaster

When
May 9, 4:01 PM CST
Where
Lancaster County, 0.98 mi NE of Cheneys
Measured
5 in hail
Reported by
Social Media
Coordinates
40.740, -96.587

Numerous reports giant hail from the southeast side of the city of Lincoln include a measured 5 inch stone near 96th and Pine Streets. The hail did a tremendous amount of damage to homes, vehicles, and a golf course. Hail was noted to have come through roofs and walls of homes in the area.

Hail, Nemaha

When
May 9, 4:06 PM CST
Where
Nemaha County, 2.97 mi ENE of Howe
Measured
1 in hail
Reported by
COOP Observer
Coordinates
40.340, -95.770

Hail, Nemaha

When
May 9, 4:12 PM CST
Where
Nemaha County, 1.48 mi SSE of Peru
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.460, -95.720

Tornado, Cass

When
May 9, 4:49 PM CST to 5:15 PM CST
Where
Cass County, 1.55 mi WSW of Nehawka to 3.95 mi ESE of Weeping Water Arpt
Rating
EF2
Path length
3.27 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
40.821, -96.007

This tornado started just to the southwest of the city of Nehawka and generally traveled to the northwest through its lifespan. The tornado was filmed by numerous storm chasers and general public. The tornado remain generally in rural areas, but did impact a couple of farmsteads. The most significant damage occurred along Havelock Ave where a home was destroyed. The damage at this residence was consistent with EF2 damage. Another farmstead was impacted south of Knabe Dr where several outbuildings were completely destroyed. Otherwise trees were uprooted or damaged along the path.

Hail, Saline

When
May 9, 5:28 PM CST
Where
Saline County, 0.53 mi W of Wilber
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
40.480, -96.960

Hail, Cass

When
May 9, 5:39 PM CST
Where
Cass County, 1.57 mi E of Eagle
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.820, -96.390

Hail, Cass

When
May 9, 5:54 PM CST
Where
Cass County, 0.69 mi N of Elmwood
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.840, -96.280

Hail, Otoe

When
May 9, 5:56 PM CST
Where
Otoe County, 0.69 mi N of Syracuse
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.660, -96.180

Hail, Jefferson

When
May 9, 5:57 PM CST
Where
Jefferson County, 2.96 mi SSE of Hedrix
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.140, -97.230

Hail, Wayne

When
May 9, 6:33 PM CST
Where
Wayne County, 2.47 mi SW of Wayne
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
42.210, -97.060

Hail, Otoe

When
May 9, 6:46 PM CST
Where
Otoe County, 0.87 mi NW of Palmyra
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.710, -96.390

Hail, Wayne

When
May 9, 7:31 PM CST
Where
Wayne County, 3.6 mi SW of Wayne
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
42.190, -97.066

Hail, Nemaha

When
May 9, 7:50 PM CST
Where
Nemaha County, 3.18 mi SSE of Auburn Arpt
Measured
1.25 in hail
Reported by
COOP Observer
Coordinates
40.360, -95.750

Flash Flood, Lancaster

When
May 9, 10:45 PM CST to May 10, 3:30 AM CST
Where
Lancaster County, 0.52 mi ESE of University Place to 1.55 mi SSE of Walton
Cause
Heavy Rain
Property damage
$1.5 million
Reported by
Emergency Manager
Coordinates
40.827, -96.611

Numerous reports from a variety of sources of flash flooding in the southeast part of the city of Lincoln. Rainfall reports of 3.5 to over 5 inches of rainfall were received. This along with areas of several inches accumulation of hail led to widespread street flooding in the area. Small streams and creeks in the area also overflowed including Stevens Creek. Water was flowing over the bridge where Holdridge Street crosses Stevens Creek. Severe water rescues were performed from stranded motorists.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2016Every state in 2016This day in weather historyThe tornado archive for Nebraska, 2016Warnings in Nebraska, May 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 624323, 624324, 624325, 624326, 624327, 624328, 624319, 624329, 624330, 624320, 624331, 624332, 624334, 624333, 624322, 624335, 624336, 624337, 624338, 624339, 624342, 624340, 624343, 624341, 624346.